Hi. I'm a 23 year old women and I have never had any problems with my genitals before in my life.
But, recently I started to suffer from severe bacterial infections of my vulva and vagina.
I contacted my gynecologist and he said that all this is cause by one primary infection of vagina with some bacteria called Escherichia coli.
So, he prescribed me some medication called Flagyl to relieve my infection symptoms.
I used this drug for over than two weeks and everything was just fine but one night when I came back from my best friend’s birthday I gt these strong and painful abdominal cramps, so I was wondering could it be caused by this drug. Thank you in advance!
Well, I don’t know a lot about this but I can tell you that many things can cause such abdominal cramps like you described.
First thing that fell on my mind is some kind of food poisoning.
You could easily poison your self at the party the day before.
Now, hear some facts about your drug because it could also be the reason of your abdominal cramps.
Flagyl is an antibacterial drug prescribed for certain vaginal and urinary tract infections in men and women.
You should know that almost every drug if overdosed can cause side effects like nausea, vomiting, dizziness, loss of coordination, numbness and tingling and seizures, so you must think about this possibility. Do you remember how many pills you take that night?
Also there are some several rules about taking alcohol and this drug in a same time.
Do not drink alcoholic beverages while taking Flagyl. The combination can cause abdominal cramps, nausea, vomiting, headaches, and flushing.
When you have stopped taking Flagyl, wait at least 72 hours (3 days) before consuming any alcohol.
So, probably you know now what could cause your pains. If your cramps do not stop after a day or two, contact your doctor immediately.